MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED DISPOSABLE DRIVER TIP; AEQUALIS REVERSED DISPOSBALE DRIVER TIP

TORNIER S.A.S. AEQUALIS REVERSED DISPOSABLE DRIVER TIP; AEQUALIS REVERSED DISPOSBALE DRIVER TIP
Catalog Number DWD167
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.(please refer to medwatch report sent by hospital (b)(6) (b)(4).
 
Event or Problem Description
Patient was in the or undergoing a total shoulder replacement surgery and was under anesthesia.Glenoid sphere implant was secured into place with hex screwdriver bit.When it was removed from the implant, the tip remained within the insertion hole.The patient remained stable (no apparent harm).The surgeon noted he was unable to remove.Post-op x-rays showed no loose hardware and all hardware was secure.The patient recovered well and no harm was apparent.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.(please refer to medwatch report sent by hospital (b)(4).

Brand Name
AEQUALIS REVERSED DISPOSABLE DRIVER TIP
Common Device Name
AEQUALIS REVERSED DISPOSBALE DRIVER TIP
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key7224182
Report Number3000931034-2017-00065
Device Sequence Number3414768
Product Code HXX
UDI-Device Identifier03700386943775
UDI-Public03700386943775
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue NumberDWD167
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/07/2017
Initial Report FDA Received Date01/29/2018
Supplement Report FDA Received Date01/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR